# SDR 2012FA0000796

- Difficulty date: December 6, 2012
- Submitted: December 6, 2012
- Operation: General aviation
- Aircraft: N10RV
- Make and model: Cessna 210D
- Aircraft serial: 21058418
- Aircraft time: 5,436 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Saddle
- Part number: 12414231
- Condition: Broken
- Location: Zone 700
- Part time: 5,436 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, PILOT SELECTED TO RETRACT LANDING GEAR, BUT DID NOT GET A GEAR-UP CONFIRMATION LIGHT.  PILOT OBSERVED BY MIRRORS THAT THE LT MLG WAS ONLY HALFWAY RETRACTED.  PILOT CYCLED LANDING GEAR SELECTOR SEVERAL TIMES WITH MOVEMENT FROM NOSE AND RT LANDING GEAR, BUT NO MOVEMENT FROM LT GEAR.  PILOT DECLARED AN EMERGENCY, BURNED EXCESSIVE FUEL AND PERFORMED EMERGENCY LANDING WITH THE GEAR PARTIALLY EXTENDED.  ON LANDING, THE LT GEAR COLLAPSED AND ACFT SKIDDED TO A STOP WITH MINOR DAMAGE AND NO INJURIES TO PILOT.  MX PERSONNEL FOUND THE LT GEAR SADDLE ASSY BROKEN, PREVENTING THE EXTENSION AND RETRACTION OF LANDING GEAR.  SADDLE ASSY HAD BEEN INSTALLED SINCE THE ACFT HAD BEEN MFG.
